Comments for Feeling Tired and Imbalanced Since Taking Vitamin D

Click here to add your own comments

It'sn not an overdose..
by: Kerri Knox, RN- The Immune Queen!

Hi Katrina,




More About Vitamin D


When you take a look at the Side Effects of Vitamin D, you'll see that taking high doses of Vitamin D can induce Signs of Magnesium Deficiency that are likely to be causing your problems.

Go to the Magnesium Dosage page and you'll see how much Magnesium that you can safely take in order to help relieve your symptoms.

You have NOT overdosed or even come close to overdosing. You have only taken 300,000 IU's and when you go to the Overdose on Vitamin D page, you'll see that for DECADES East Germany gave newborn infants a dose of 600,000 every 3 to 4 months until they were 18 months old for a total of over 3 million IU's in 18 months with no problems!!

So YOU have not overdosed on 300,000 IU's. It's impossible and it's never before happened. So, don't worry about it. It's likely just a magnesium deficiency that can be easily remedied.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

5000IU D3 daily
by: cece

i was tested back in november 30 and my results were 30....i ahve been taking 5000IU D3 daily plus 500 thats in my calcium pills.

yesterday i was out in the sun with my family all day and the next day i was throwing up...could i have vitamin D ovedose at these levels when only 7 weeks ago my numbes were at 30??

thanks

No, definitely not,,...
by: Kerri Knox, RN- The Immune Queen!

Hi Cece,

You Definitely are not vitamin d toxic. If you go to the Vitamin D Overdose page, you'll see that no one has ever overdosed on 10,000 IU's a day or less.

And with having a low level 6 weeks ago, it would be impossible for your level to have got so high so quickly. You should not even worry about that in the least!!

There are THOUSANDS of reasons why you might have been vomiting and if you have been on vitamin d for seven weeks without problems, I'm not even sure why you would be suspecting the vitamin d.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

Will One A Day Men's Multi-Vitamin help with the absorption of 50000 iu Vitamin D RX?
by: Mike


I've read many posts and responses re: side effects/No side effects of taking 50000 iu Vitamin D.

After taking my first dose of "prescribed" Vitamin D 50000 iu (once a week), I, too felt extremely tired and fatigued. I also experienced a LOT of bloating/gas....for 3 nights after taking my first dose.

I don't know if these effects were from the RX or if there is simply something ELSE going on with my GI tract/immune system.

I saw that taking Magnesium helps with the absorption of Vitamin D.

If I take a "One a Day" Men's Health Formula every day through the week, would this POSSIBLY prevent the GI Distress/feeling tired??

The Magnesium in the OneaDay is listed as 120mg.

Thoughts? Suggestions much appreciated!

Not going to help...
by: Kerri Knox, RN- The Immune Queen!

Hi Mike,

So, the first thing to do is to ditch the Prescription stuff. Read my page on Prescription Vitamin D to see why you should just not be taking it in the first place.

The next thing is that 120 mg is not going to help. That is an extremely pitiful amount and the One-a-day vitamins are made with magnesium oxide- the least absorbable form of magnesium, so you are getting even less. Please read my Magnesium Dosage page to see what type of magnesium and how much you should be taking.

The next thing is that most likely, as I outline on the Vitamin D Side Effects page, the GI problems are because of a reaction to the oil in the product. I highly recommend getting a Vitamin D that is NOT packed in oil like the this Vitamin D3 Supplement that I offer here for just that reason.


Hope that this helps.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

Vitamin D Level shot up from 32 to 81
by: Julie

Although I have seen it repeated numerous times that there is no evidence of toxicity at 10,000 IU of Vitamin D per day, I'm worried because my Vitamin D level shot up to 81 ng/mL (from 32) after only about 5-6 days of taking 10,000 IU of Vitamin D per day.

The first test that showed 32 ng/mL was done about two months ago. A few weeks after receiving the results showing I was deficient, I began to take 10,000 IU per day. A few days after taking this dosage, I ordered another test, and submitted it. Today I received the results showing that my level was at 81 ng/mL. Since submitting the test about two weeks ago, I've been taking the 10,000 IU per day consistently, and I've begun to have some frightening heart palpitations. I've had heart palpitation issues off and on regardless, but it had gone away for awhile. I realize I could be magnesium deficient, so I'm going to go the route of trying to remedy that.

My real question is, why would my Vitamin D level rise so quickly? If it rose that quickly in only a few days, could I now be toxic since I've been taking 10,000 IU per day while waiting for my test results? I also had a few days of knee and bone pain, which seems to have resolved itself. I felt great initially (when I began to take the Vitamin D), but now, not so great.

Don't get a level so quickly...
by: Kerri Knox, RN- The Immune Queen!

Hi Julie,
well I'm sorry to hear about your problems with vitamin D, but I'm not sure why you got a level so quickly after beginning vitamin D therapy. I usually recommend that people get a level after taking vitamin D for about two months, so I'm curious what prompted you to get a level after five days instead of two months.

So, since your level seemed to go up so quickly, why don't you get a new level right now and see what your level is at the moment. You could just be feeling bad because you're magnesium deficient and out but definitely explain your heart palpitations and why you're feeling so bad.

When you get your next results back, be sure to read my page on Vitamin D Therapy and follow the directions on that page.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!


Vitamin D3 Supplementation.
by: KWightman, ND

I recently discovered that the 50,000 IU Vitamin D supplements prescribed by doctors is not actually D3 or cholecalciferol. It is actually Vitamin D2, a chemical derivative of D3 and a very powerful steroid. It can actually compete with the Vitamin D3 receptors on the cells and work against your treatment protocol. If you are going to monitor your D3 level and supplement, then also monitor your D2 level.

Just don't take D2 AT ALL
by: Kerri Knox, RN- The Immune Queen!

Rather than 'monitor' the levels of something that is distinctly inferior and, as you said, can interfere with vitamin d3 treatment, I simply recommend to not take D2 (prescription vitamin d) AT ALL. Why take an inferior synthetic substance that is not natural to the body when the superior natural substance that is more appropriate to the body is readily available? Please see my page on Vitamin D3.


Kerri Knox, RN

Click here to add your own comments

Return to Feeling Tired and Imbalanced Since Taking Vitamin D.

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter